National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 332345

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2008

VAERS ID: 332345
Age:16.0
Gender:Female
Location:Florida
Vaccinated:2008-06-20
Onset:2008-09-22
Submitted:2008-11-13
Entered:2008-11-14
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Abdominal pain upper, Chest pain, Computerised tomogram normal, Blood test normal, Activities of daily living impaired

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Hormonal contraceptives
Current Illness: Allergic reaction to antibiotics
Preexisting Conditions:
Diagnostic Lab Data: Computed axial, negative; Diagnostic laboratory, negative, blood work; Computed axial, 10/09/08, negative; Upper GI series X-ray, 11/03/08, negative; Gastric emptying study, 11/04/08, negative; X-ray, 11/05/08, negative; Diagnostic laborato
CDC 'Split Type':

Write-up:Information has been received from a registered nurse concerning her 17 year old daughter with an allergy to antibiotics and no other pertinent medical history, who on 22-APR-2008 was vaccinated with a 0.5 mL first dose of GARDASIL intramuscularly. On 20"-JUN-2008 the patient received the second dose of GARDASIL. Concomitant therapy included hormone contraceptives (manufacturer unspecified). On 22-SEP-2008 the patient experienced headache, dizziness, nausea, fatigue, chest pain and stomach pains. The p


Changed on 12/8/2009

VAERS ID: 332345 Before After
Age:16.0
Gender:Female
Location:Florida
Vaccinated:2008-06-20
Onset:2008-09-22
Submitted:2008-11-13
Entered:2008-11-14
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Unknown Other
Symptoms: Abdominal pain upper, Chest pain, Computerised tomogram normal, Dizziness, Fatigue, Gastric emptying study, Headache, Hypersomnia, Inappropriate schedule of drug administration, Nausea, X-ray normal, Blood test normal, Activities of daily living impaired, X-ray gastrointestinal tract normal, Diagnostic procedure

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Hormonal contraceptives
Current Illness: Allergic reaction to antibiotics
Preexisting Conditions:
Diagnostic Lab Data: Computed axial, negative; Diagnostic laboratory, negative, blood work; Computed axial, 10/09/08, negative; Upper GI series X-ray, 11/03/08, negative; Gastric emptying study, 11/04/08, negative; X-ray, 11/05/08, negative; Diagnostic laborato
CDC 'Split Type': (blank) WAES0811USA01059

Write-up:Information has been received from a registered nurse concerning her 17 year old daughter with an allergy to antibiotics and no other pertinent medical history, who on 22-APR-2008 was vaccinated with a 0.5 mL first dose of GARDASIL intramuscularly. On 20"-JUN-2008 20-JUN-2008 the patient received the second dose of GARDASIL. Concomitant therapy included hormone contraceptives (manufacturer unspecified). On 22-SEP-2008 the patient experienced headache, dizziness, nausea, fatigue, chest pain and stomach pains. The p patient had her first CT Scan of the abdomen and blood work that were negative. On 09-OCT-2008 the patient had another CT Scan of the abdomen and the pelvis due to increased pain; the results were negative. On 22-OCT-2008 the patient received the third dose of GARDASIL. Then on 03-NOV-2008, the patient had an upper GI that was negative. On 04-NOV-2008 the patient had gastric emptying studies that were negative. On 05-NOV-2008 the patient had X-rays and blood work that were negative. The mother reported that her daughter was now "incapacitated", sleeping most of the day and was unable to get out the bed. The pain in the patient''s stomach and chest had persisted and continued to worsen. The mother stated that "she continues to go down every day". The patient had been out of school for the past week and was not able to participate in after school activities (the patient was a cheerleader). At the time of this report, the patient had not recovered. The patient''s headache, dizziness, nausea, fatigue, "sleeping most of the day/unable to get out of bed", "out of school for the past week and not able to participate in after school activities", "continues to go down every day", chest pain and stomach pains were considered to be disabling. Additional information has been requested.


Changed on 4/14/2017

VAERS ID: 332345 Before After
Age:16.0
Gender:Female
Location:Florida
Vaccinated:2008-06-20
Onset:2008-09-22
Submitted:2008-11-13
Entered:2008-11-14
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain upper, Chest pain, Computerised tomogram normal, Dizziness, Fatigue, Gastric emptying study, Headache, Hypersomnia, Inappropriate schedule of drug administration, Nausea, X-ray normal, Blood test normal, Activities of daily living impaired, X-ray gastrointestinal tract normal, Diagnostic procedure

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Hormonal contraceptives
Current Illness: Allergic reaction to antibiotics
Preexisting Conditions:
Diagnostic Lab Data: Computed axial, negative; Diagnostic laboratory, negative, blood work; Computed axial, 10/09/08, negative; Upper GI series X-ray, 11/03/08, negative; Gastric emptying study, 11/04/08, negative; X-ray, 11/05/08, negative; Diagnostic laborato laboratory, 11/05/08, negative, blood work
CDC 'Split Type': WAES0811USA01059

Write-up:Information has been received from a registered nurse concerning her 17 year old daughter with an allergy to antibiotics and no other pertinent medical history, who on 22-APR-2008 was vaccinated with a 0.5 mL first dose of GARDASIL intramuscularly. On 20-JUN-2008 the patient received the second dose of GARDASIL. Concomitant therapy included hormone contraceptives (manufacturer unspecified). On 22-SEP-2008 the patient experienced headache, dizziness, nausea, fatigue, chest pain and stomach pains. The patient had her first CT Scan of the abdomen and blood work that were negative. On 09-OCT-2008 the patient had another CT Scan of the abdomen and the pelvis due to increased pain; the results were negative. On 22-OCT-2008 the patient received the third dose of GARDASIL. Then on 03-NOV-2008, the patient had an upper GI that was negative. On 04-NOV-2008 the patient had gastric emptying studies that were negative. On 05-NOV-2008 the patient had X-rays and blood work that were negative. The mother reported that her daughter was now "incapacitated", sleeping most of the day and was unable to get out the bed. The pain in the patient''s stomach and chest had persisted and continued to worsen. The mother stated that "she continues to go down every day". The patient had been out of school for the past week and was not able to participate in after school activities (the patient was a cheerleader). At the time of this report, the patient had not recovered. The patient''s headache, dizziness, nausea, fatigue, "sleeping most of the day/unable to get out of bed", "out of school for the past week and not able to participate in after school activities", "continues to go down every day", chest pain and stomach pains were considered to be disabling. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=332345&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166